BROWSE

Related Scientist

won,joonyeong's photo.

won,joonyeong
기하학수리물리연구단
more info

ITEM VIEW & DOWNLOAD

Cylinders in rational surfaces

Cited 0 time in webofscience Cited 0 time in scopus
1,313 Viewed 230 Downloaded
Title
Cylinders in rational surfaces
Author(s)
Marquand L.; Won J.
Publication Date
2018-09
Journal
European Journal of Mathematics, v.4, no.3, pp.1161 - 1196
Publisher
Springer International Publishing AG
Abstract
Let S be a smooth rational surface with KS2⩾3. We show that there exist A-polar cylinders for a polarized pair (S, A) except when S is a smooth cubic surface and A is an anticanonical divisor. © 2018, Springer International Publishing AG, part of Springer Nature
URI
https://pr.ibs.re.kr/handle/8788114/4920
DOI
10.1007/s40879-018-0229-x
ISSN
2199-675X
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > 1. Journal Papers (저널논문)
Files in This Item:
2018_JYW_Cylinders in rational surfaces.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse